# SDR HALA20250414107

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 44,785 hours, 6,990 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,432 hours, 383 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-FOUND BEND IN LEADING EDGE OF BLADE 20 ON ENG 1, OUT OF LIMITS. REMOVED AND REPLACED BLADE 20 ON ENGINE 1 PER AMM 72-31-401. OPS CHECK GOOD. NO VIBE. OK TO CONTINUE.
